# SDR DALA2022102806983

- Difficulty date: October 27, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 88,230 hours, 40,318 cycles
- System (JASC): 2300 · Communications System
- Part: Monitor
- Condition: Malfunctioned
- Location: Comms
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O RMP NOT TUNING.   RESET F/O RMP PER A320 AMM 23-53. OPN OF FREQ TUNING NORM. OK FOR SERVICE. (9387486)
